# SDR ASOA2015040212533

- Difficulty date: March 13, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 29,824 hours, 26,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT FLOOR SILL IS CORRODED FROM FS 349 TO FS 364.  COMPLIED WITH REO 601R-53-21-2064.
